# SDR 2002UALA01641

- Difficulty date: October 31, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N946UA
- Make and model: Boeing 737522
- Aircraft serial: 26687
- Aircraft time: 28,782 hours, 18,172 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS188 AND BS196 FUSELAGE FRAMES AT STRINGER 17 RIGHT HAND.  MAJOR REPAIR ACCOMPLISHED.  REPLACED INTERCOSTAL.
